Wyoming, 2017

Winter Storm in Wyoming, May 17 to 19, 2017

May 17 to 19, 2017 · NWS CYS · 44 events in 12 counties and zones

A vigorous Pacific storm system produced significant snowfall for elevations above 5000 feet in southeast Wyoming. Interstates 25 and 80 were closed for several hours due to adverse winter driving conditions.

Where it happened

Every event with a place to put it; 44 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
44

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

A vigorous Pacific storm system produced significant snowfall for elevations above 5000 feet in southeast Wyoming. Interstates 25 and 80 were closed for several hours due to adverse winter driving conditions. Gusty north to northeast winds to 35 mph and the heavy, wet snow toppled many trees and limbs, some onto power lines. There were scattered power outages reported. Cheyenne set a record 24-hour snowfall with 11.3 inches, and a two-day total of 14.3 inches. Totals from the snowstorm ranged from six to 32 inches, heaviest for elevations above 8500 feet.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at May 17, 8:44 PM MST, 16 minutes earlier.

Area forecast discussion, May 17, 8:44 PM MST, 16 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
944 PM MDT Wed May 17 2017

.UPDATE...
Issued at 943 PM MDT Wed May 17 2017

We decided to go ahead and upgrade our Winter Storm Watches to
Warnings for eastern Platte County and Central Laramie County.

UPDATE Issued at 927 PM MDT Wed May 17 2017

We are sending out a quick update to increase the snowfall
amounts, but leave headlines alone for now. The models are
trending colder with this system, and showing better signs of cold
air damming developing along the front range based on the latest
observations. Latest radar loop was also showing more bands of
precipitation moving out of Colorado. As a result, we may see the
changeover to snow a bit earlier especially in Cheyenne with the
possible change over between 6 and 8 am. This could end up being a
very significant event from Cheyenne west towards Arlington. Stay
tuned to further updates.

UPDATE Issued at 627 PM MDT Wed May 17 2017

We are sending out a quick update. Looking at the latest webcams
we are seeing some snowfall accumulating at Vedauwoo and the
summit as well as Lone Tree. Based on the radar and satellite
data, we may see this persist during the next couple of hours.
Would not be surprised to see a quick couple of inches mainly on
grassy surfaces during the next couple of hours.

&&

.SHORT TERM...(This evening through Thursday Night)
Issued at 415 PM MDT Wed May 17 2017

Strong spring storm currently on track with only a few slight
differences compared to previous models and forecast thinking.
Initial band of thunderstorms have developed as planned early
this afternoon just east of Interstate 25. small hail and heavy
rainfall are expected with these storms through this evening as
they push into western Nebraska. Models have initialized well
today with shower activity picking up behind this band further to
the west. Radar returns are picking up further south and west as
well, so the event is on track thus far.

All models show the storm system near the Utah/Idaho border
drifting southeast and stalling over western Colorado by Thursday.
The upper level low will then hardly move at all Thursday night as
it becomes stationary over central Colorado. Widespread rainfall,
heavy at times, still looks like a good bet below 5000 feet mainly
east of I-25 into western Nebraska. Locations near 5000 feet in
this area may need to monitor snowfall amounts Thursday night and
Friday. The mountains, including the Laramie Range, will do very
well with this system as a foot or two of snow is expected with
locally higher amounts up to 3 feet. Locations between these two
extremes (elevations between 5000 to 7000 feet) are less certain,
but confidence is increase of a significant snow event. Although
some snow shadowing is possible across the Laramie Valley, model
soundings are now much more favorable for deep moist easterly flow
into Albany county which is a key to get heavy snow in this area.
Upgraded the Winter Storm Watch to a warning for this area for 6
to 12 inches of snow. Further west for the lower elevations of
Carbon county is a bit more tricky since not all models showing
moderate to heavy snowfall rates and still show some shadowing.
After some collaboration, decided it is best to have a Winter
Weather Advisory out for this location for slushy and perhaps some
icy roads. Will keep the Winter Storm Watch going for the I-25
corridor from Cheyenne to Glendo since the snow will likely not
begin until sometime Thursday.

There are some differences compared to previous models. First,
winds are considerably stronger Thursday night into Friday with
this storm as models show a strong pressure gradient and a deeper
surface low across Colorado. Although blowing snow is still not
expected, drifting snow may become a problem. Also, the ECMWF is
still very aggressive with this storm and now shows an even
greater magnitude of frontogenesis Thursday and Thursday along
with slightly colder temperatures. This is concerning, so
increased snow totals a bit above 6000 feet. Otherwise, Converse
and Niobrara counties may need Winter Weather Advisories as we
head towards Thursday night for 3 to 6 inches above 5000 feet and
on the higher ridges around Lusk.

.LONG TERM...(Friday through Wednesday)
Issued at 258 PM MDT Wed May 17 2017

High PoPs continue Friday for Snow and rain across the area, and
that will be winding down Friday night as the upper low lifts
northeast into South Dakota. By Saturday Morning deeper layered
drying will be working in from the northwest with small PoPs for
snow showers in the mountains. Cool pattern continues through the
weekend with a warmup by Wednesday where temps in the lower
elevations climb back into the mid and upper 70s. We also see a
return to scattered thunderstorms by the first half of the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 605 PM MDT Wed May 17 2017

Rain will increase this evening across sites near the Colorado
Border (CYS/LAR). Some MVFR vis at CYS in moderate rain will be
possible. Northeast winds will be gusty through much of the
period. The precipitation will change over to snow across the
southeast WY sites late tonight into Thursday morning. IFR/MVFR
conditions will become more widespread after 06-12Z with the lower
cigs and increasing precip coverage.

&&

.FIRE WEATHER...
Issued at 258 PM MDT Wed May 17 2017

No concerns due to precipitation and humidities over the next
several days and continuing into the weekend.

&&

.HYDROLOGY...
Issued at 239 PM MDT Tue May 16 2017

Although rivers and streams are on the low side across most of the
area, the potential for persistent moderate to heavy rain across
the high plains Thursday and Friday may result in elevated flows
late this week and this weekend. The most favorable area appears
to be along and just east of I-25 into western Nebraska. Lower
rainfall amounts are expected north of a Lusk to Alliance line.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Storm Warning from 3 AM Thursday to 3 PM MDT Friday for
     WYZ105-106-115.

     Winter Weather Advisory from 3 AM Thursday to 3 PM MDT Friday
     for WYZ104-109-111-113.

     Winter Storm Watch from Thursday evening through Friday
     afternoon for WYZ107-118.

     Winter Storm Warning until 3 PM MDT Friday for WYZ103-110-112-
     114-116-117.

NE...None.
&&

UPDATE...REC
SHORT TERM...TJT
LONG TERM...JG
AVIATION...ZF
FIRE WEATHER...JG
HYDROLOGY...TJT
Hazardous weather outlook, May 17, 7:32 PM MST, 1 hour 28 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
832 PM MDT Wed May 17 2017

WYZ101>119-190245-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
832 PM MDT Wed May 17 2017

This hazardous weather outlook is for portions of east central
Wyoming...south central Wyoming and southeast Wyoming.

.DAY ONE...TONIGHT

Widespread precipitation will develop across southeast Wyoming
tonight into Thursday morning. The snow level will fall to around
6500 feet by sunrise on Thursday. Winter Storm Warnings and
Winter Weather Advisories are in effect for most locations above
6500 feet.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Widespread rain is expected for the lower elevations with snow
above 5500 feet Thursday and Friday. Winter Storm Warnings and
Watches are in effect for the mountains, Laramie valley, and along
Interstate 25 for heavy snow. Significant travel impacts are
expected along with isolated power outages.

.Spotter information statement...

Spotter activation will not be needed. Spotters are encouraged to
report snowfall amounts to the National Weather Service office.

NEZ002-003-019>021-054-055-095-096-190245-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-
832 PM MDT Wed May 17 2017

This hazardous weather outlook is for portions of western
Nebraska.

.DAY ONE...TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Widespread light to moderate rain will continue through
Friday with some rain and snow mix above 5000 feet by Thursday
afternoon into Thursday night. Little or no snow accumulations is
expected in most areas. The only exception may be northern Sioux
including Harrison which may receive light to moderate snow
amounts.

.Spotter information statement...

Spotter activation will not be needed.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

44 winter storm. Local standard time, as filed.

Winter Storm, Sierra Madre Range

When
May 17, 9:00 PM MST to May 19, 5:00 AM MST
Where
Sierra Madre Range forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

The Webber Springs SNOTEL site (elevation 9250 ft) estimated 12 inches of snow.

Winter Storm, Sierra Madre Range

When
May 17, 9:00 PM MST to May 19, 5:00 AM MST
Where
Sierra Madre Range forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

The Whiskey Park SNOTEL site (elevation 8950 ft) estimated 15.6 inches of snow.

Winter Storm, Sierra Madre Range

When
May 17, 9:00 PM MST to May 19, 5:00 AM MST
Where
Sierra Madre Range forecast zone
Reported by
SNOTEL
Coordinates
41.695, -106.931 (the zone’s center; the record gives no point)

The Blackhall Mountain SNOTEL site (elevation 9820 ft) estimated 16.8 inches of snow.

Winter Storm, Snowy Range

When
May 17, 9:00 PM MST to May 19, 5:00 AM MST
Where
Snowy Range forecast zone
Reported by
SNOTEL
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The North French Creek SNOTEL site (elevation 10130 ft) estimated 12 inches of snow.

Winter Storm, Snowy Range

When
May 17, 9:00 PM MST to May 19, 5:00 AM MST
Where
Snowy Range forecast zone
Reported by
SNOTEL
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The Sand Lake SNOTEL site (elevation 10050 ft) estimated 16.8 inches of snow.

Winter Storm, Snowy Range

When
May 17, 9:00 PM MST to May 19, 5:00 AM MST
Where
Snowy Range forecast zone
Reported by
SNOTEL
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The Brooklyn Lake SNOTEL site (elevation 10240 ft) estimated 12 inches of snow.

Winter Storm, Snowy Range

When
May 17, 9:00 PM MST to May 19, 5:00 AM MST
Where
Snowy Range forecast zone
Reported by
SNOTEL
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The Cinnabar Park SNOTEL site (elevation 9574 ft) estimated 20 inches of snow.

Winter Storm, Snowy Range

When
May 17, 9:00 PM MST to May 19, 5:00 AM MST
Where
Snowy Range forecast zone
Reported by
SNOTEL
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The Medicine Bow SNOTEL site (elevation 10500 ft) estimated 12 inches of snow.

Winter Storm, South Laramie Range

When
May 17, 9:00 PM MST to May 19, 5:00 AM MST
Where
South Laramie Range forecast zone
Reported by
SNOTEL
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

The Crow Creek SNOTEL site (elevation 8330 ft) estimated 17 inches of snow.

Winter Storm, North Laramie Range

When
May 17, 9:00 PM MST to May 19, 5:00 AM MST
Where
North Laramie Range forecast zone
Reported by
SNOTEL
Coordinates
42.253, -105.399 (the zone’s center; the record gives no point)

The Windy Peak SNOTEL site (elevation 7900 ft) estimated 12 inches of snow.

Winter Storm, South Laramie Range

When
May 17, 9:00 PM MST to May 19, 5:00 AM MST
Where
South Laramie Range forecast zone
Reported by
COOP Observer
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

An observer four miles southeast of Buford measured 32 inches of snow.

Winter Storm, North Laramie Range

When
May 17, 9:00 PM MST to May 19, 5:00 AM MST
Where
North Laramie Range forecast zone
Reported by
CoCoRaHS
Coordinates
42.253, -105.399 (the zone’s center; the record gives no point)

A foot of snow was measured eight miles southwest of Douglas.

Winter Storm, South Laramie Range

When
May 17, 9:00 PM MST to May 19, 5:00 AM MST
Where
South Laramie Range forecast zone
Reported by
CoCoRaHS
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

An observer 21 miles west-southwest of Cheyenne measured 32 inches of snow.

Winter Storm, North Laramie Range

When
May 17, 9:00 PM MST to May 19, 5:00 AM MST
Where
North Laramie Range forecast zone
Reported by
Trained Spotter
Coordinates
42.253, -105.399 (the zone’s center; the record gives no point)

Two feet of snow was observed seven mikes east of Garrett.

Winter Storm, South Laramie Range

When
May 17, 9:00 PM MST to May 19, 5:00 AM MST
Where
South Laramie Range forecast zone
Reported by
Trained Spotter
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

A foot of snow was observed 12 miles east-northeast of Bosler.

Winter Storm, Central Laramie Range and Southwest Platte County

When
May 18, 12:00 AM MST to May 19, 10:00 AM MST
Where
Central Laramie Range and Southwest Platte County forecast zone
Reported by
COOP Observer
Coordinates
41.698, -105.127 (the zone’s center; the record gives no point)

An observer 20 miles southwest of Wheatland measured 20.6 inches of snow.

Winter Storm, Central Laramie Range and Southwest Platte County

When
May 18, 12:00 AM MST to May 19, 10:00 AM MST
Where
Central Laramie Range and Southwest Platte County forecast zone
Reported by
COOP Observer
Coordinates
41.698, -105.127 (the zone’s center; the record gives no point)

An observer eight miles southwest of Wheatland measured 13.5 inches of snow.

Winter Storm, South Laramie Range Foothills

When
May 18, 12:00 AM MST to May 19, 11:00 AM MST
Where
South Laramie Range Foothills forecast zone
Reported by
CoCoRaHS
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

Fourteen inches of snow was measured at Horse Creek. Snow drifts were two to four feet.

Winter Storm, South Laramie Range Foothills

When
May 18, 12:00 AM MST to May 19, 11:00 AM MST
Where
South Laramie Range Foothills forecast zone
Reported by
CoCoRaHS
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

Fifteen inches of snow was measured eight miles west of FE Warren AFB on Happy Jack Road. Snow drifts were two to four feet.

Winter Storm, North Snowy Range Foothills

When
May 18, 12:00 AM MST to May 19, 10:00 AM MST
Where
North Snowy Range Foothills forecast zone
Reported by
CoCoRaHS
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

Nine inches of snow was measured nine miles west-southwest of Rock River.

Winter Storm, North Snowy Range Foothills

When
May 18, 12:00 AM MST to May 19, 10:00 AM MST
Where
North Snowy Range Foothills forecast zone
Reported by
CoCoRaHS
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

Eleven and a half inches of snow was measured 18 miles south of Rock River.

Winter Storm, North Snowy Range Foothills

When
May 18, 12:00 AM MST to May 19, 10:00 AM MST
Where
North Snowy Range Foothills forecast zone
Reported by
CoCoRaHS
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

Seven inches of snow was measured just southwest of Elk Mountain.

Winter Storm, North Snowy Range Foothills

When
May 18, 12:00 AM MST to May 19, 10:00 AM MST
Where
North Snowy Range Foothills forecast zone
Reported by
Trained Spotter
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

Ten inches of snow was observed at Arlington.

Winter Storm, Shirley Basin

When
May 18, 2:00 AM MST to May 19, 10:00 AM MST
Where
Shirley Basin forecast zone
Reported by
CoCoRaHS
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

Six inches of snow was measured at Shirley Basin.

Winter Storm, Shirley Basin

When
May 18, 2:00 AM MST to May 19, 10:00 AM MST
Where
Shirley Basin forecast zone
Reported by
CoCoRaHS
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

Eight inches of snow was measured at Medicine Bow.

Winter Storm, Laramie Valley

When
May 18, 2:00 AM MST to May 19, 10:00 AM MST
Where
Laramie Valley forecast zone
Reported by
Trained Spotter
Coordinates
41.655, -105.724 (the zone’s center; the record gives no point)

Fourteen inches of snow was observed 11 miles southwest of Laramie.

Winter Storm, Laramie Valley

When
May 18, 2:00 AM MST to May 19, 10:00 AM MST
Where
Laramie Valley forecast zone
Reported by
CoCoRaHS
Coordinates
41.655, -105.724 (the zone’s center; the record gives no point)

Eight inches of snow was measured at Laramie.

Winter Storm, Laramie Valley

When
May 18, 2:00 AM MST to May 19, 10:00 AM MST
Where
Laramie Valley forecast zone
Reported by
COOP Observer
Coordinates
41.655, -105.724 (the zone’s center; the record gives no point)

Thirteen and a half inches of snow was measured four miles southeast of Laramie.

Winter Storm, East Platte County

When
May 18, 9:00 AM MST to May 19, 10:00 AM MST
Where
East Platte County forecast zone
Reported by
CoCoRaHS
Coordinates
42.133, -104.966 (the zone’s center; the record gives no point)

Six inches of snow was measured six miles northeast of Glendo.

Winter Storm, East Platte County

When
May 18, 9:00 AM MST to May 19, 10:00 AM MST
Where
East Platte County forecast zone
Reported by
CoCoRaHS
Coordinates
42.133, -104.966 (the zone’s center; the record gives no point)

Six inches of snow was measured five miles south of Guernsey.

Winter Storm, Central Laramie County

When
May 18, 9:00 AM MST to May 19, 11:00 AM MST
Where
Central Laramie County forecast zone
Reported by
Official NWS Observations
Coordinates
41.307, -104.690 (the zone’s center; the record gives no point)

The NWS at Cheyenne measured 14.3 inches of snow, with 11.3 inches falling in a 24-hour period.

Winter Storm, Central Laramie County

When
May 18, 9:00 AM MST to May 19, 11:00 AM MST
Where
Central Laramie County forecast zone
Reported by
CoCoRaHS
Coordinates
41.307, -104.690 (the zone’s center; the record gives no point)

Ten inches of snow was measured two miles east-northeast of Cheyenne.

Winter Storm, Central Laramie County

When
May 18, 9:00 AM MST to May 19, 11:00 AM MST
Where
Central Laramie County forecast zone
Reported by
CoCoRaHS
Coordinates
41.307, -104.690 (the zone’s center; the record gives no point)

An observer in northwest Cheyenne measured 11.4 inches of snow.

Winter Storm, Central Laramie County

When
May 18, 9:00 AM MST to May 19, 11:00 AM MST
Where
Central Laramie County forecast zone
Reported by
CoCoRaHS
Coordinates
41.307, -104.690 (the zone’s center; the record gives no point)

Nine inches of snow was measured three miles north-northwest of Cheyenne.

Winter Storm, Central Laramie County

When
May 18, 9:00 AM MST to May 19, 11:00 AM MST
Where
Central Laramie County forecast zone
Reported by
CoCoRaHS
Coordinates
41.307, -104.690 (the zone’s center; the record gives no point)

A foot of snow was measured three miles northwest of Burns.

Winter Storm, Central Laramie County

When
May 18, 9:00 AM MST to May 19, 11:00 AM MST
Where
Central Laramie County forecast zone
Reported by
CoCoRaHS
Coordinates
41.307, -104.690 (the zone’s center; the record gives no point)

Nine inches of snow was measured five miles northeast of Cheyenne.

Winter Storm, Central Laramie County

When
May 18, 9:00 AM MST to May 19, 11:00 AM MST
Where
Central Laramie County forecast zone
Reported by
NWS Employee
Coordinates
41.307, -104.690 (the zone’s center; the record gives no point)

Sixteen inches of snow was measured ten miles north of Cheyenne.

Winter Storm, Central Laramie County

When
May 18, 9:00 AM MST to May 19, 11:00 AM MST
Where
Central Laramie County forecast zone
Reported by
CoCoRaHS
Coordinates
41.307, -104.690 (the zone’s center; the record gives no point)

Eight inches of snow was measured two miles east of Cheyenne.

Winter Storm, Central Laramie County

When
May 18, 9:00 AM MST to May 19, 11:00 AM MST
Where
Central Laramie County forecast zone
Reported by
CoCoRaHS
Coordinates
41.307, -104.690 (the zone’s center; the record gives no point)

An observer two miles north-northeast of Cheyenne measured 11.8 inches of snow.

Winter Storm, Central Laramie County

When
May 18, 9:00 AM MST to May 19, 11:00 AM MST
Where
Central Laramie County forecast zone
Reported by
CoCoRaHS
Coordinates
41.307, -104.690 (the zone’s center; the record gives no point)

An observer five miles northeast of Cheyenne measured 18.3 inches of snow.

Winter Storm, Central Laramie County

When
May 18, 9:00 AM MST to May 19, 11:00 AM MST
Where
Central Laramie County forecast zone
Reported by
CoCoRaHS
Coordinates
41.307, -104.690 (the zone’s center; the record gives no point)

Ten inches of snow was measured two miles west of Cheyenne.

Winter Storm, Central Laramie County

When
May 18, 9:00 AM MST to May 19, 11:00 AM MST
Where
Central Laramie County forecast zone
Reported by
COOP Observer
Coordinates
41.307, -104.690 (the zone’s center; the record gives no point)

Seventeen inches of snow was measured two miles north of Cheyenne.

Winter Storm, Central Laramie County

When
May 18, 9:00 AM MST to May 19, 11:00 AM MST
Where
Central Laramie County forecast zone
Reported by
Public
Coordinates
41.307, -104.690 (the zone’s center; the record gives no point)

Thirteen inches of snow was observed at Cheyenne.

Winter Storm, Niobrara County

When
May 18, 3:00 PM MST to May 19, 10:00 AM MST
Where
Niobrara County forecast zone
Reported by
Law Enforcement
Coordinates
43.057, -104.475 (the zone’s center; the record gives no point)

Four to six inches of snow was observed from Manville to Lusk to Van Tassell.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2017Every state in 2017This day in weather historyWarnings in Wyoming, May 2017

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 702349, 702351, 702352, 702353, 702355, 702357, 702365, 702366, 702367, 702368, 702380, 707686, 707696, 707704, 707705, 702381, 702384, 707689, 707690, 707692, 707693, 707694, 707695, 707682, 707683, 707706, 707707, 707708, 707687, 707688, 707709, 707710, 707712, 707714, 707716, 707717, 707718, 707719, 707720, 707721, and more.